Values of binary quadratic forms at integer points and schmidt games

Dmitry Kleinbock, Barak Weiss

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

14 Scopus citations

Abstract

We prove that for any countable set A of real numbers, the set of binary indefinite quadratic forms Q such that the closure of Q(ℤ2) is disjoint from A has full Hausdorff dimension.

Original languageEnglish
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages77-92
Number of pages16
DOIs
StatePublished - 1 Jan 2015
Externally publishedYes

Publication series

NameContemporary Mathematics
Volume631
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Keywords

  • Absolute winning
  • Hyperplane
  • Nondense orbits
  • Oppenheim conjecture
  • Quadratic forms
  • Schmidt games
  • The space of lattices

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Values of binary quadratic forms at integer points and schmidt games'. Together they form a unique fingerprint.

Cite this